Rash

Has anyone had an adverse reaction to Carbo/taxol I had my first session on the 29th sept then on day ten came out in an all over rash except my face, I was at the hospital and mentioned it to them saw a young doctor who said it couldn't be the chemo as too delayed a response !!!!!!

I was given antihistamine but am still itchy and have the rash HELP

Thank you Pam xxx

13 Replies

oldestnewest
  • I had an all over body rash after 2nd carbo/taxol the following evening. I phoned the chemo helpline and they asked me to go to the hospital but it was 10pm at night so I did not go, took anti histamine and rash disappeared but was back next day. Saw a doc, rash had started to fade a bit but had took a photo on my phone. The ONC put it down to an allergic reaction to the taxol so would not give me anymore swapped it and now on carbo/caelyx. If I were you would phone the chemo helpline to ask their advice and to ask what you could take/maybe see another doctor. Good luck.

  • Hi Kazrazmataz,

    I am going back to see the consultant on the 16th I took photos also so can show her,how do you find the Carbo/caelyx????

    Pam xx

  • Have been fine on the Carbo/Caelyx, have chemo every 4 weeks because the Caelyx is longer acting. Personally I think its not as tough as the Paclitaxol. There are some side effects to Caelyx but I have not had any at all. Does not affect hair follicles so my hair is growing back (not that that is important).

  • PS Pam - maybe get a 2nd opinion on the rash if its 2 weeks since your last chemo? Good luck

    Karen xx

  • Thanks Karen,

    I will endeavour to get to the bottom of it,

    Pam xx

  • Hi there

    My mum had a horrible rash over her head, chest and arms. This was Down to an allergic reaction from her chemo (carbo and gem).

    Even after nearly 3 months of no chemo her skin is still itching.

    Wishing you all the luck in the world

    Xxxz

  • Hi Pam. I didn't have an itchy rash but I did have flushing of the skin with each dose of carbo/Taxol. Would come on after a day and last for a couple of days bor so. If you are worried ask to see the consultant at your next appointment. Good luck. Ann. Xo

  • I also had a reaction to this chemo but it was the following day. The next time I had it they infused it over a longer period of time and I didn't have it again. Nothing worse than itching !

  • Hi my name is Cheryl yes I had a bad reaction my first time getting it. I did not break out into a rash I had a terrible reaction it felt like a elephant was sitting on my chest my hands were like they were on fire I felt like I had to go to the restroom and when the nurses had touch me it felt like they were burning me. I wanted to remove all my clothing and my blood pressure went sky high. All I could say was Jesus 3 time and it went away.

  • Last of six carboplatin/taxol , in final ten minutes had allergic reaction ...covered in hives rapidly , given anti histamine intra venously , saved from anaphylact shock by wonderful nurse who sprang into action !!

    Also bad reaction to anti biotic , also caused rash ...ghastly , but goes .

  • I used to go red from the neck up after the steroids I had to take before carbo/taxol and then had flushing all over for about four days .My skin got very dry especially toes and fingers so I don't think it is unusual.That was in2000 and was listed amongst the side effects.

  • Hi everybody,

    Thank you for your replies I'm seeing my consultant on Thursday I shall see what she says

    Pam xxx

  • Well saw my consultant she listened said ok we will up your steroids, so had my Chemo last Monday I mentioned to the nurse about the new dosage of steroids she said nothing written on my notes!!!! I didn't really want more steroids so just said ok, but because of my rash I am on Cetirizine every day.

    Trouble is now I find it hard to eat as I feel so full up all the time and find it hard to swallow anyone else had this problem????

    Thanks

    Pam xx

You may also like...